# SDR SWIA202162971

- Difficulty date: October 13, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BTWN FS'S 349/364 AND STGRS 27/26R    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED INTERCOSTAL WITH NEW SERVICABLE P/N 601R31049-10 REF CRJ-200 SRM 51-42-21, SRM 51-42-06 AND DWG. 601R31049 REV NC / COMPLIED WITH TASK CARD 51-900-1003-SKY / LEAK CHECK GOOD
